MathSciNet Relay Station
MathSciNet bibliographic data
MR512066 (80b:60025) 60D05 (52A22)
Hensley, Douglas Slicing the cube in ${\bf R}\sp{n}$ and probability (bounds for the measure of a central cube slice in ${\bf R}\sp{n}$ by probability methods). Proc. Amer. Math. Soc. 73 (1979), no. 1, 95–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement